# SDR SWIA200719074

- Difficulty date: September 5, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N976SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7952
- Aircraft time: 9,545 hours, 8,369 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 LOWER FRAME FS 280 AND LBL 9 IS CRACKED, FOUND AT C-CHECK.  COMPLIED WITH REPAIRS PER REO 601R 53-11-171.
